This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
stuffy nose but clear sinus comming out when i blow my nose
is it okay to take advil and sinus meds if iam on a allergery meds now? and will that effect my allery med? and will it make me sleppy? the allery med dosge is 10 mg and advil sinus is 10 mg? butt otherwise i feel fine and it dosent hurt to swollow or anything else just alittle ear pain and no fluid is moving in there when i blow my nose out. butt it feels like something is in in there or maybe my face feels hevy butt i feel no ear pain. and i feel just fine
I think it would probably be okay, but if either med causes drowsiness they may interact and make you quite sleepy.
If your sinus doesn't drain normally soon, you may need to see your doctor and get an antibiotic. Feel better soon ;)
thnks for commenting back to me. my sinus dranige is runnning clear and i am feeling okay right now. and my face is okay no that iam taking pain meds like mortion. ad my ear feels much etter and they are not so heavy now and bot sinus dange is clear now and iam nopt so stuffy right now and i am feeling better now
i feel really good today i can finally breath good today. my ear pain is gone and i can breath out of two nostrals and my sinus drange is so so clear . and my inurce company has a 24 hour nurse's hot line so they told i could do that and is should help me so that work out god for me. if i doint get btter by weds. i need to see my family doc for antibiotic. thanks for all your help with this. you a nice night.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.